MathSciNet Relay Station
MathSciNet bibliographic data
MR2047453 (2005f:20085) 20G40 (05A16 05E05)
Fulman, Jason; Guralnick, Robert Conjugacy class properties of the extension of ${\rm GL}(n,q)$ generated by the inverse transpose involution. J. Algebra 275 (2004), no. 1, 356–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement